# SDR C2XA08TY116

- Difficulty date: October 5, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Torn
- Location: S21l
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C WAS GROUND DAMAGED IN JAX AND FERRY FLOWN TO TYS FOR REPAIR.  STR 21L AT FRM 66 WAS FOUND TORN.  THE DAMAGED SECTION OF STR 21L AT FRM 64-68 WAS REMOVED AND A NEW SECTION WAS CUT AND DRILLED.  THE NEW SECTION OF STR 21L AND STR SPLICE AT FRAMES 61-62 WERE INSTALLED.  ALL IAW EMB 145 SRM 51-40-02 AND 53-00-03.
